Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 57, No. 3, 2000 · Contents

Journal Home

All Journals

ELibM Home



Carlos R. Borges:
$K_{W}$ Does Not Imply $K_{W}^{*}$

L.A.V. Carvalho, L.A.C. Ladeira and M. Martelli:
Forbidden Periods in Delay Differential Equations

J. Chabrowski and Jianfu Yang:
Multiple Semiclassical Solutions of The Schrödinger Equation Involving a Critical Sobolev Exponent

Patrick Martinez and Judith Vancostenoble:
Exponential Stability for The Wave Equation with Weak Nonmonotone Damping

Cristian Ioan Cobeli, Marcel Crâ\c smaru and Alexandru Zaharescu:
A Cellular Automaton on a Torus

Shalom Feigelstock:
Uniserial Groups

L. Oubbi:
Extended Composition Operators in Weighted Spaces

Fengqin Zhang, Aimin Zhao and Jurang Yan:
Monotone Iterative Method for Differential Equations with Piecewise Constant Arguments

António M. Caetano:
Entropy Numbers of Embeddings Between Logarithmic Sobolev Spaces

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition